# SDR 06FDEA3060

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DOOR LATCH AT BS 500, GOUGED.  REPAIRED MAIN CARGO DOOR LATCH IAW EA 7-5230-7-4348.
